Very severe rash, dryness and itching, covering entire body.patient is taking Tracleer, Ravatio and Ventavis for treatment of Pulmnanary Arterial Hypertension. Also was taking Revlimid for treatment of Multiple Myeloma. Revlimid was halted 5 weeks ago, but rash is still raging. Could Tracleer be the cause and not the Revlimid?
Rash caused by either Tracleer, Ravatio, Revlimid or Ventavis?
- 3 Aug 2010 by stubby
- 22 Aug 2010
- revlimid, tracleer, ventavis, anemia, pruritus, pulmonary hypertension, multiple myeloma, skin rash, hypertension
Added 22 Aug 2010:
Have ruled out all drugs but the Revlimid. Has anyone else who has been on Revlimid ever had this rash condition? It has been 2 months sinse the halt of the Revlimid and patient's body is still itching and breaks out.
Quite possibly. Itching and skin rashes are reported side effects of Tracleer.
You should see a skin specialist if the itching persists.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 May 2011 • 4 answers
Posted 2 Mar 2012 • 2 answers
Posted 4 Jul 2013 • 2 answers
Posted 3 Feb 2015 • 1 answer
Posted 27 Oct 2015 • 4 answers